# SDR U2RA2023082600042

- Difficulty date: August 22, 2023
- Submitted: August 26, 2023
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 91,799 hours, 14,930 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 27502
- Condition: Inoperative
- Location: M5170
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS SYSTEM WAS PERFORMED WITH A FAILURE TO TEST ON LIGHTS L1854, L1853, AND L5735. FOUND BATTERY POWER SUPPLY (CHARGER) WAS PROVIDING NO OUTPUT, PART REPLACED PER AIRCRAFT MAINTENANCE MANUAL 33-51-04 WITH A SATISFACTORY OPERATIONAL CHECK.
